# SDR SIMA20151221002

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 29,236 hours, 26,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FLASHLIGHT WILL NOT CHARGE.  TRIED 2 DIFFERENT HOLDERS.  FOUND FLASHLIGHT BULB ASSEMBLY DAMAGED.  R & R LAMP ASSEMBLY IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD.
